MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SILICONE FABRIC ADH BNDG 3/4X3

Medline Industries, LP MEDLINE; SILICONE FABRIC ADH BNDG 3/4X3
Catalog Number NON75100
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the silicone fabric does not stick.
 
Additional Manufacturer Narrative
The customer reported that all of those given the bandages complained that "they do not stick" on "clean, dry skin - no stick." a physical sample of the product was not received, and the reported issue involves a functional characteristic of the product, which cannot be fully evaluated or verified without examination of the actual product.Due to these limitations, the complaint could not be confirmed, and a definitive root cause for the reported condition could not be established.No new information, failure modes, or trends were identified that would warrant revision of the complaint classification.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SILICONE FABRIC ADH BNDG 3/4X3
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50778640
Report Number1417592-2026-41382
Device Sequence Number9825860
Product Code NAC
UDI-Device Identifier30888277677757
UDI-Public30888277677757
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON75100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown